Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
148 Doctors are Online

Treatment for watery discharge with blood, vaginal burning after hysterectomy?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2006
Answered : 3571 Questions
I am a 46 y.o. S/P supracervical hysterectomy x 2 years. I am experiencing a discharge that is watery, clear with an occasional tint of light red blood. It does not have a purulent odor. There is a slight burning in my vagina. I am monogamous with the same partner for 2 + years. The symptoms emerged following intercourse four days ago.
Posted Sat, 1 Mar 2014 in General Health
Answered by Dr. Albana Sejdini 1 hour later
Brief Answer: Possible causes to burning vagina.... Detailed Answer: Hi, The symptoms you are experiencing following intercourse four days ago might be related to: - dry sex (you did not reach orgasm and did not become wet enough while penetration occurred, leading to laceration during penetration and burning sensation) - hard sex (involving in hard sex would also cause laceration/injury to your vagina causing burning sensation) - possible vaginal infection I suggest to: - keep your genitalia well cleaned and dried; do use hypoallergic soap/intima douche - apply Greek yogurt to reduce burning sensation - can insert probiotics inside your vagina to optimize the vaginal flora (can ask at your local drug store for vaginal probiotics ovules) - avoid sex until symptoms will improve - do wash your genitalia immediately after having sex - if condoms are used, try to use hypo-allergic ones If the symptoms will persist, I'd suggest to do a vaginal swab testing to rule out vaginal infection and get it treated properly. Hope it was of help! Dr.Albana
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor